# SDR HALA0600675

- Difficulty date: August 24, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767-300
- Aircraft serial: 23277
- Aircraft time: 59,616 hours, 29,036 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fastener
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

X-RAY INSPECTION OF O/B VIEW 4 REVEALS POSSIBLE CRACK ON LT HORIZONTAL STAB PIVOT FTG ATTACHMENTS AFT O/B FASTENER.  REMOVED UPPER AFT O/B FASTENER ON LT HORIZONTAL STAB PIVOT FITTING IAW SRM 51-40-02.  REQUESTED NDI TO INSPECT DISCREPANT HOLE AS REQUIRED PER TC 767-3-002-008.  ACCOMPLISHED HFEC OF SUBJECT FASTENER HOLE PER 0634T301,6 57-00-16.  NO CRACKS.  RE-INSTALLED LT STAB PIVOT FITTING UPPER ATTACHMENTS AFT O/B IAW CMM 20-50-01 AND PWG 182T0100.
